# SDR HALA9800005

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Failed
- Location: Fuel Shroud
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN CABIN DURING GROUND OPERATION.  REPLACED O-RING ON FUEL SHROUD DRAIN.  (M)
